# SDR AALA201910289027

- Difficulty date: September 11, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 50,470 hours, 32,334 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: D53111061210
- Condition: Cracked
- Location: Windshield
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CRACK INDICATION ON LATERAL POST WINDSHIELD UPPER BOLT LH SIDE ATTACHMENT AREA L = 0.100 APPROX IN COCKPIT (1EA). ACCOMPLISHED REPAIR ON LATERAL POST WINDSHIELD LH SIDE REPLACEMENT IAW EA #298333.
